# SDR IXXA20241003008

- Difficulty date: August 20, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN THE 3RD HOLE FROM THE BOTTOM, SKIN ONLY AT THE L1 DOOR LOWER AFT CORNER. HAECO WO 320008 NON ROUTINE 40153
